73.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Need reassurance

4 REPLIES 4
Katfish85
Member

Re: Need reassurance

Thanks for all your replies! You have given me some reassurance, which I greatly appreciate. I just need to tell myself that there's no point worrying and whst will be will be! It's easier said than done though! I asked my bbc nurse if tamoxifen could be causing the pine pain and she said absolutely not! But we are all different right? Each individual person is different and different treatments could affect us in different ways. It's just frustrating though. I wonder if I'm ever going to feel normal again!
Thanks again.
Katfish x
JustBee
Member

Re: Need reassurance

I understand how you feel. A year after finding my grade 3 e+ , after op, chemo and rads , I suffered terrible back and joint pain and my GP and oncologist referred me for a bone scan. I was convinced it was bone mets but the scan was clear. In my case it is due to letrozole. You know, the pain is manageable now I know it's the tablet (that's helping me stay alive) and nothing cancerous. I'm almost 2 years from diagnosis and I have to work hard to stop every niggle being a sign of a secondary. Hope your scan gives you some peace of mind.
busyanne
Member

Re: Need reassurance

Hi Katefish85, I am now 17 months past diagnosis and surgery.  I was Her2 but no hormones but like you grade 3.  I still get pain in side where had surgey and especially to rib area.  I noticed that once I stopped wearing a bra the pain started to subside.  Felt as if there was fluid retention in the tissue.  I still get pain in hips, back, tail bone you name it I get it.  Currently the pain I get most is at back of neck just at top of spine.  My mind goes into overdrive as I start to imagine all sorts.  I give myself a good talking to which helps of sorts.  I am seeing my oncologist soon and will talk to her too.  I think that is the legacy of having had breast cancer, so wonder does the worry ever leave us.  Hope you get things sorted.

keeks
Member

Re: Need reassurance

Hi Katfish85

 

sorry to hear you are having this worry. The mind is a powerful thing and of course you think the worst but hope for the best.

 

you are on hormone therapy which can cause pain in bones and joints, stress also causes us to tense up up which causes pain. Hormone therapy can also affect bone density which can be painful. We can also experience pain in surgery site quite a bit later as nerves heal and start transmitting new messages to the brain. So It could be loads of things.

 

it's good that you are getting a scan just to check everything out and I won't tell you not to worry as that is impossible. You need to know why you have the pain. You might also need stronger pain killers.

 

I hope you get your answer soon.

 

Take care

 

Keeks

 

 

Katfish85
Member

Need reassurance

I feel like I'm banging my head off a brick wall and I hope someone can help or give advice. I'm 10 months post diagnosis of grade 3 ductal cancer with 1 node involved and her2 and er pos. I've had mastectomy, node clearance and chemo, and currently on herceptin and tamoxifen. I have recently been getting niggling pains in ribs on mastectomy side and in the last two weeks tailbone and spinal pain! The pain is not excruciating and isn't keeping me awake. The rib pain is moderate and comes and goes and are a bit tender to touch. My back pain consists of spine tenderness, tender tailbone and lower back stiffness! I feel like it is one thing after another. I went for my first physio yesterday and she asked where I was experiencing pain. She said a bone scan may be worthwhile and wrote to my gp who is going to refer me for scan! I am now so worried about bone mets! I don't feel the painkillers etc are helping and thst worries me! The physio didn't seen concerned at all! She said she just suggested a scan as another box to tick! But I am really worried about what might appear! I'm 29 and have 2 beautiful little girls and the thought if not being here to see them grow up terrifies me!
Sorry for the huge post but some opinions or advice would be greatly appreciated! Should I be worried?
Thanks x